Green’s Function and Periodic Solutions of a Spring-Mass System in which the Forces are Functionally Dependent on Piecewise Constant Argument


ARUĞASLAN ÇİNÇİN D., CENGİZ n.

Süleyman Demirel Üniversitesi Fen Bilimleri Enstitüsü Dergisi, vol.21, no.1, pp.266-278, 2017 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 21 Issue: 1
  • Publication Date: 2017
  • Journal Name: Süleyman Demirel Üniversitesi Fen Bilimleri Enstitüsü Dergisi
  • Journal Indexes: TR DİZİN (ULAKBİM)
  • Page Numbers: pp.266-278